Bluelight

Thread: Hi somebody please help mixture of drugs - benzos + tramadol + modafinil

Results 1 to 4 of 4
  1. Collapse Details
    Hi somebody please help mixture of drugs - benzos + tramadol + modafinil 
    #1
    Unhappy
    Hi

    Sorry for lack of introduction.

    For past 4 months I took 6-7mg of xanax and 4mg of Clonazepam a day with a stimulant I got from online pharmacy called Modafinil.

    I wake up feeling like shit and take that dose of benzo (clonazepam sometimes substitute with Etizolam) 200-400mg of Modafinil. That's all. Maybe sometimes 1mg of xanax or Pregablin to sleep at night.

    I dont know how it started. Once took xanax - it just took control of me. Now I don't find any fun in it. I take it out of fear that if I don't I will feel symptoms of withdrawal.

    One more thing - I also took this medicine that has 100mg Tramadol and 325mg Paracetamol x 3 tablets at the start of the day.

    What I found was - I could miss a day or two or three without the Modafinil, or benzos. Really didn't feel anything other than perhaps calmness? Some dry mouth from Modafinil? But even when I tried to increase the dosage because I started feeling body aches - they did not go away. I switched to valium 40 mg a day - still leg pain, forearm pain, mild headache - with the same cocktail of modafinil but extra benzos but they did not help.

    Turns out when I take that pain killer known as Tramamol Extra with 100mg tramadol and 325mg Paracetamol - pains and aches went away.

    Right now I still take 5mg xanax, 2 mg Clonazepam and 100mg Modafinil but I feel achy every 3rd day. I can increase the dosage but I feel achy and groggy with increased dosage.

    Add that pain killer - boom all is fine in an hour.

    What am I suffering from? This Benzo combo withdrawal or need for upping dosage or this weak opioid known as Tramadol. Note that not having xanax or clonazepam or etizolam is just 'fear' and then modafinil is to counter the feeling of drowsiness. It works. Also, I can go many days without it.

    I go even one day without this weak opioid + paracetamol - man do I feel achy. I take it at basically 300mg Tramadol and 975 paracetamol (dont know if it is acetaminophen or ibuprofen as the other salt) for 4 days in a row - 5th day I can skip but I get very itchy.

    6th day I can take a low dose. 7th day tho - my legs and forearms just kill me with pain. Also mood does not uplift from benzos as much as it does from Tramadol.

    What am I going through? I read some threads in here with people going to doctors and getting better and being on similar meds like me but they had more issues with benzos and not Tramadol.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Shadowmeister
    Senior Moderator
    Psychedelic Drugs
    Trip Reports
    Philosophy and Spirituality
    The Dark Side
    Shadowmeister's Avatar
    Join Date
    Feb 2006
    Location
    Nowhere
    Posts
    30,950
    Sounds like you're getting some light opiate withdrawal. I'm surprised you're not feeling benzo withdrawal too... it's possible you will if you go more than a couple of days, as long-acting benzos can take a while to go into withdrawal from. Modafinil does not produce physical dependence so you're good there.

    My advice would be to stop taking the benzos and keep taking the tramadol for now, and make sure you can get off the benzos. Opiate withdrawal is awful, but benzo withdrawal is worse, and lasts longer. Then, once you're clear of the benzos for sure, taper down the opiates and stop that too. Sounds like you'll have some withdrawal there, but it will never be easier to stop than it is now. It just gets harder and harder the longer you go on with it.

    On re-reading your post more carefully, I see you've been taking a LOT of benzos. 6-7mg of xanax plus 4mg of clonaz... that's hefty. I would be very surprised if you don't have some benzo withdrawal. Try stopping them, but if you start to feel withdrawal sy mptoms, you need to do a long taper, as, if you do have dependence, at that dose you could have seizures. Generally benzo withdrawal, from what I understand, takes about a week to reach its peak.

    Good luck.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Administrator spacejunk's Avatar
    Join Date
    May 2011
    Location
    Melbourne
    Posts
    20,555
    yeah, given this combination of drugs, it seems ton me that you could be at risk of a seizure if you don't do a proper taper.
    and seizures are really bad. i would urge you to seek medical attention, be honest with the doctor and see if they can put you on a taper plan.
    ✺✹✺✹BLUA✺✹✺✹
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Thanks guys.

    I have been on benzos longer and I guess not increasing the 'hefty' dose probably just makes me remain normal and if I did ditch them badly for a week the withdrawals will come.

    There are some good threads here that I looked at. Yes it seems benzo taper is longer and harder.

    Gosh this tramadol shit really fucked me up. I read so much about it being 'a weak opiate' 'doesn't work on me' 'need some enzyme that only a subset of people have' that I never really gave it a thought.

    I did speak to a doctor (7 years in a hospital as a Neuropsychiatrist) but he is a friend and I asked him for informal advice....

    He was obviously concerned about the Benzo habit but said the aches and pains definitely seem like tramadol. I forgot to mention that there are two types of tramadols available here - one has 37.5mg and one has 100mg per 325mg of NSAID and yea, the 100mg ones definitely fix up the pain faster. I also had my hands on this pfizer syrup called Corex which has 10mg codeine with a drowsy chemical per 10ml syrup (I am not sure the dosage is exactly that) but I used to take that and would knock me out. A few times when I could not get my hands on benzo or tramadol but needed to stay alert yet was feeling the pain, I took low therapeutic dose of syrup and pains went away but I was still drowsy but functional.

    The doctor gave me contact to a specialist in withdrawal from multiple drug abuse and he seemed nice on whatsapp and said he sympathised and knows that people like me can't just be taken off these drugs like snap.

    If given the choice right now of having to lower all but one drug. I would definitely choose something like 2mg xanax 2mg etizolam (1mg of each spread through the day alternatin..so 4 times) 50-100mg of modalert and keep the tramadol same.

    In fact, I only learned about this need for tram after I went a week only purchasing the benzos. They did jack shit for aches (mainly upper shoulers and legs and forearms but very irritating pain) and when I tried a higher dosage - I was groggy as fuck the next day. That is when I went back to the dosage I take right now and just fyi it 10mg is max. Usually is 6-8mg over 24 hrs, but on average over a week I probably take 10mg a day. I have also lowered clonazepam as it made me the groggiest. Etizolam was a great substitute.

    Etizolam is also something the friend doctor said would be the last salt in the taper and said the bigger problem at this time might be the tramadol but yea, 'seek this doctor out' was his advice the last i spoke to him.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •